# SDR 97FDEA00706

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF A CRACK AT FASTENER FWD SIDE OF BS 178 PRESSURE BULKHEAD WL 236, RBL 10.  *S/D*  REPAIRED DAMAGED PRESSURE BULKHEAD BS 178, WL 236, RBL 10 PER FED-EX SRM 53-10-9.
